# SDR COMA0260293

- Difficulty date: April 30, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 11,022 hours, 11,277 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 64643
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING IS INOP ROWS 1-5.  REPLACED FLOOR LIGHTS CABLE ASSEMBLY.
